Open Access
Translator Disclaimer
February, 1995 On Rates of Convergence for Common Subsequences and First Passage Time
WanSoo T. Rhee
Ann. Appl. Probab. 5(1): 44-48 (February, 1995). DOI: 10.1214/aoap/1177004827

Abstract

We give a unified simple proof of recent results of Alexander concerning the rate of convergence of the mean length of the longest common subsequence of two random sequences and the rate of convergence of the expected value of certain passage times in percolation theory.

Citation

Download Citation

WanSoo T. Rhee. "On Rates of Convergence for Common Subsequences and First Passage Time." Ann. Appl. Probab. 5 (1) 44 - 48, February, 1995. https://doi.org/10.1214/aoap/1177004827

Information

Published: February, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0822.60007
MathSciNet: MR1325040
Digital Object Identifier: 10.1214/aoap/1177004827

Subjects:
Primary: 60D05
Secondary: 60G17

Keywords: Azuma's inequality , common subsequence , passage time , Rate of convengence

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.5 • No. 1 • February, 1995
Back to Top